Two new characterizations of universal integrals on the scale [0, 1]

Salvatore Greco, Radko Mesiar, Fabio Rindone

Research output: Contribution to journalArticlepeer-review

78 Downloads (Pure)

Abstract

The concept of universal integral, recently proposed and axiomatized, encompasses several integrals, including the Choquet, Shilkret and Sugeno integrals. In this paper we present two new axiomatizations of universal integrals on the scale [0,1]. In the first characterization, we look at universal integrals on the scale [0,1] as families of aggregation functions F satisfying some desired properties. The second characterization is given in the framing in which the original definition of universal integral was provided.
Original languageEnglish
Pages (from-to)217-224
JournalInformation Sciences
Volume267
Early online date16 Jan 2014
DOIs
Publication statusPublished - 20 May 2014

Keywords

  • Aggregation functions
  • universal integrals
  • non-additive integrals
  • fuzzy measure

Fingerprint

Dive into the research topics of 'Two new characterizations of universal integrals on the scale [0, 1]'. Together they form a unique fingerprint.

Cite this